OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4164

Title: Banach's fixed point theorem for partial metric spaces
Authors: Oltra, Sandra
Valero, Oscar
Keywords: dualistic partial metric
partial metric
complete
quasi-metric
fixed point
Issue Date: 2004
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Sandra Oltra, Oscar Valero, "Banach's fixed point theorem for partial metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 36 (2004), pp. 17-26.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
36 (2004)
Abstract: In 1994, S.G. Matthews introduced the notion of a par- tial metric space and obtained, among other results, a Banach contraction mapping for these spaces. Later on, S.J. O’Neill gen- eralized Matthews’ notion of partial metric, in order to establish connections between these structures and the topological aspects of domain theory. Here, we obtain a Banach fixed point theorem for complete partial metric spaces in the sense of O’Neill. Thus, Matthews’ fixed point theorem follows as special case of our result.
URI: http://hdl.handle.net/10077/4164
ISSN: 0049-4704
MS Classification: 54H25
54E50
68Q55
54E99
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.36 (2004)

Files in This Item:

File Description SizeFormat
OltraValeroRendMat36.pdf100.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.